Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

André Weil


Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 46 (2009), 661-666
DOI: https://doi.org/10.1090/S0273-0979-09-01264-6
Published electronically: May 14, 2009
MathSciNet review: 2525737
Full-text PDF Free Access


Additional Information

Armand Borel
Affiliation: (Professor Emeritus) School of Mathematics, Institute for Advanced Study, Princeton, New Jersey

DOI: https://doi.org/10.1090/S0273-0979-09-01264-6
Published electronically: May 14, 2009
Additional Notes: This article is from the Proceedings of the American Philosophical Society, vol. 145, no. 1, March 2001, pp. 108–114. Reprinted with permission
Article copyright: © Copyright 2009 American Mathematical Society